# SDR IPXA2018091934150

- Difficulty date: August 6, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 116,253 hours, 19,596 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 65B140561
- Condition: Corroded
- Location: Bs 1287
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE MAIN LANDING GEAR DOOR AREA SUPPORT STRUCTURE BEAM AT BS 1287, BETWEEN LBL 16 AND RBL 16.  REPAIR IAW EO B747-5320-69824-A.
